# SDR SWIA202266581

- Difficulty date: October 3, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000636
- Aircraft time: 14,290 hours, 8,288 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AML 1005421 CATERING TRUCK HITTING AC: FOUND DAMAGE IS A HOLE APPROXIMATELY 6.25 INCHES LONG BY APPROXIMATELY 4.5 INCHES WIDE IN TOTAL WIDTH LOCATED ON THE BOTTOM OF THE TAIL CONE. IN ADDITION TO THE HOLE, THERE IS BUCKLING IN THE AREA OF THE HOLE, WITH THE TOTAL LENGTH OF BUCKLING NEAR THE HOLE AT APPROXIMATELY 10 INCHES. OTHER DAMAGE INCLUDES BUCKLING OF THE TAIL CONE ON THE FWD LHÂ SIDE. DAMAGE OUT OF LIMITS PER SRM 53-31-01   (FLIGHT #5384 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25602851 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED THE TAIL CONE ASSY PER REF AMM 53-31-00.  OPS CHECK GOOD, LEAK CHECK GOOD."
